Welcome! Log in or Register

Boots Paracetamol Caplets

  • image
31 Reviews

Brand: Boots / paracetamol painkillers. / Dosage Form: Caplets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    31 Reviews
    Sort by:
    • More +
      05.03.2014 16:55
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      good painkiller

      We all suffer with various aches and pains as we grow older. I myself am prone to migraine and headache attacks and so I try to take something for it in the early stages to prevent it turning into a bad one. Boots paracetamol caplets are a good choice for the aches and pains Price/Availability/Packaging These are available in Boots stores and online, a box of 16 costs 45p or a box of 32 costs 89p. The packaging differs slightly to that above but its still the same basic information on there. The active ingredient in these is 500mg of paracetamol per caplet so it might not be suitable for all users. Effectiveness/Taking them I've used these for migraines, headaches, backaches and other general aches and pains I might have. I try not to take painkillers as a whole very often but if I do use them I do tend to use these as I always seem to have a box or two lying round! These are not suitable for children under 6, 6-11 years old are advised to take 1/2-1 caplet, 12 years plus and into adults can take 1-2 caplets. Its advised to take up to 4 times per day and do not exceed anymore than 8 caplets in any 24 hours. I personally take 2 caplets and if I still feel pain take again after 4 hours, its generally advised to leave at least a 4 hour gap between doses to allow the body to process them. Effectiveness of this is very good, I find that within 30 minutes of taking them the symptoms are almost always gone or significantly reduced. On the occasion they haven't helped its usually because my migraine is too far advanced and the only thing which gets rid of it is a dark room and rest. Swallowing these is effortless, I wouldn't say I have a high gag reflex but Ive had some painkillers in the past which have almost choked me going down, these caplets are designed to be easy to swallow and in my opinion they are. Overall I do think these are very good. For me painkillers are painkillers, as long as the active ingredient is there then to me getting expensively packaged painkillers is pointless. At 45p these do offer good value for money and I recommend these as a good painkiller

      Comments

      Login or register to add comments
    • More +
      30.11.2013 10:32
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Remove pain fast.

      I rarely suffer from headaches but when I get a headache I cannot shift I do need to give in and take a couple of pain relief tablets. I bought these caplets to stock up so I had some in the home if I ever needed to take a couple. They come housed in a cardboard box, the caplets are inside a plastic strip which you can very easily pop out from the strip. They are a white colour and small in size so very easy to swallow indeed and I don't have any trouble managing to swallow them. They relieve pain in around 20 to 30 minutes and I think this is a fast time to relieve pain. They don't take any longer than other more expensive paracetamol caplets and I think they work the same to be honest and they work so well for any headache pain I have which I cannot shift. They can be taken for cold and flu headaches, muscular pain, period pain and any other pain you may be suffering from on the day you need to take a couple of paracetamol tablets to shift it. I have taken paracetamol tablets when I have banged my head and had a throbbing headache I cannot shift and I have paid far more than these cost for shifting that kind of pain. These work well indeed for mild pain but if you have a very bad headache I think you may need to take them maybe throughout the day at intervals. But it is important not to exceed the recommended dose because you could become sick if you take too many in one day and it is important to take them with care so you don't overdose. The dosage is 2 caplets to be taken every 4 hours but no more than 8 of them in 24 hours. I only needed to take 2 of them and they worked in just 20 minutes and the pain was completely gone. My wife sometimes has bad headaches and she takes 2 every 4 hours for maybe up to 3 doses when she cannot shift a bad headache. Her pain is usually eased though after the second dose and she takes another dose sometimes just to make sure the pain is completely gone so that it doesn't return and the pain is more comfortable. There are 16 caplets in the box and cost only 45p, a very good price indeed for this many in the box and are well worth this price. Why pay more than you need to and for paracetamol which work in the same way as any others which cost lots of money. I recommend these caplets, they work very well indeed for shifting my pain when I have a headache and I will buy them again and keep stocked up for when I need to take a couple in the future. We all suffer from headaches from time to time so need to make sure we have some in the home. I rate these caplets 5 stars.

      Comments

      Login or register to add comments
      • More +
        05.08.2013 15:09
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Highly recommended

        I have recently been using some paracetamol tablets that are made by Boots. These are the caplet variety, which I actually really like because they are nice and small, easy to swallow and if I feel I want to take any less than a whole tablets at any one time, then there is a slight dent right across the middle, enabling me to easily snap it in half. I don't usually feel the need to take half a tablet but from time to time, if I just start to feel a headache coming on, then I prefer to take a half rather than a whole one. The tablets cost 45p for a total of 16 tablets which is pretty good value when you compare them to the branded types. They come in a plain looking blue and white box with the Boots logo emblazoned across the front. The box clearly states that each caplet contains 500mg of active ingredient (paracetamol) and I usually take two tablets. They are suitable for adults and all children from over the age of 12 years. I have used these tablets enough times now to realise that they really are very effective for a pretty wide range of symptoms. The first time I took them it was for a particularly bad period pain I was having, which was going right through from my tummy to my back. The tablets are to be swallowed with liquid and the first time I took them I noticed how easy they are to swallow and how quickly they got to work I noticed that the pain was beginning to subside after about fifteen minutes then after about double that time (half an hour) the pain had all but vanished. They seem to work for me personally for between three to four hours, and then it's usually necessary for me to take another two - this is for period pains only, however, headaches are another matter and two tablets are usually enough to make it go completely. They are also great for joint aches and pains and cold and flu like symptoms. My husband also uses these painkillers and I haven't been at all disappointed in how effective they are. I actually really like Boots own brand products and it's only over this past year that I have really started to use them. Unfortunately, for me personally, they don't work at all on migraine pain, but I have friends who swear that they do. I need to take something specifically for migraine pain and aura before I notice any change in symptoms. I would say overall that these Boots caplets are brilliant and fast working on mild to moderate pain. I especially love the indentations I can snap the tablet in half if I ever need to. They are cheap and very effective and they come very highly recommended.

        Comments

        Login or register to add comments
      • More +
        11.06.2013 08:53
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        Remove pain, easy to swallow.

        I always buy a shops own brand of paracetamol because I think they work as good as any branded kind and for a far cheaper price. I have bought these caplets a few times in the past and found them to be very effective to ease my pain. The caplets come inside a cardboard box, inside the box there are 16 caplets and 8 in each strip. The strip has a foil covering and each caplet easily pops from the foil. They are an oval shape and quite small. There is a groove in the centre of the caplet so they can be easily broken in half if you only want to take half a caplet. I never take half a caplet, I always take 2 each time I take them. But a child may only need to take half a caplet so the groove is easier to just break it. I take these for mild headaches, I sometimes wake up with a slight headache if I haven't slept too well. I find taking just 2 caplets with a cold drink removes the pain in around 20 minutes or so and I think this length of time for a mild headache is really good. I have taken them for a more severe headache and found it takes around 30 to 40 minutes before the pain eases and then removed. They are very easy to swallow and have a coating and I find they don't stick in the back of my throat while swallowing them and they don't leave that nasty taste in my mouth. I do however always try and eat something just before taking any brand of paracetamol to just line my stomach a little. These caplets I have found haven't irritated my stomach or caused an upset stomach or caused me to become unwell. These caplets are designed to help with muscular pain, rheumatic pain and colds and flu. I have taken them when I have had a head cold and found they work effectively but I haven't taken them when I have had flu because I take a flu remedy when I have flu because the symptoms are far more severe and I don't think these caplets would work so efficiently if you are unfortunate to have flu. These caplets are for mild pain and not extreme pain such as an agonising pain. They do work for moderate pain because I had to take some for a couple of days because I tripped and hurt my knee and it wouldn't stop throbbing and was quite painful for a couple of days, I just took 2 of these caplets every 4 hours for 2 days and the pain eased in between taking the caplets and after a couple of days I was pain free. So they do work for persistent pain. The strip fits easily inside a bag or pocket and I like to always carry paracetamol in my bag when I am out and about because sometimes I have a mild headache and a couple of these caplets removes the irritating pain and helps me carry on with my day without having the discomfort of a nagging headache. Children 12 years and older can take these caplets, I don't know how effective they are for children because no children in my care have taken them, so I don't know how they perform for the youngsters. 2 caplets can be taken every 4 hours and up to 8 caplets per 24 hours. They are 500mg and only cost 45p for the pack of 16, I think this is a really good value price for 16 caplets and well worth the money in my opinion. So affordable for any budget too. Good quality caplets. Also inside the box is an information leaflet to read and advisable to read before taking these caplets in my opinion because reading leaflets is important to know all of the facts of taking a product of this kind. I really like these caplets, they work in no time at all and I highly do recommend them to others to buy because they are affordable and work as good as any branded kind. Also appears on Ciao under my username pinky50. I give these caplets 5 stars. Thank you for reading my review and I hope it has been of some help.

        Comments

        Login or register to add comments
        • More +
          09.11.2012 18:15

          Advantages

          Disadvantages

          Good for 45p

          buy these caplets from boots for any general pain, like headaches, hangovers, mild toothache, general aches and pains etc. Bearing in mind these cost 45p for 16 and they have the same ingredients as most other paracetamol, I do not see what the difference is between many of the brands. The only exception I have to this rule is with period pain. I have tried to use these and they make no difference, so I do use a different brand at certain times of the month. Apart from that I use these for anything else. Being caplets also makes taking them easier. I do prefer capsules, but as I am happy to use the cheaper brands, they tend not to have capsules, caplets are the next best thing, they are easier to swallow than regular round tablets. For the price you cannot go wrong with these for mild pain, these tend not to work for migraines either although they do state on the packet that they can be used as relief for migraines and period pain, I guess it depends on your pain threshold and how these work for you. Always read the label and instructions for how many to use in one day and ingredients before taking.

          Comments

          Login or register to add comments
        • More +
          17.07.2012 17:31
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          They work as well as any other paracetamol does

          16 pack currently 45p or 45 Boots advantage card points Boots Paracetamol Caplets are for the relief of headache, rheumatic pains, neuralgia and the symptoms of colds and flu. As with all paracetamol products not specifically designed for children the are suitable for adults and Children aged 12 years and over. These tablets are designed to be easy to swallow, they are approximately 1.6 cm long, and 7 mm wide. They are kind of flat in shape, and have a line scored in them half way along to make it easy to snap them if this is required. The outside of the table is smooth which makes it harder for them to get stuck in your throat, however if they are snapped then it leaves the caplets with jagged edges that tend to shed dust that can leave a nasty taste in your mouth. I have found this product to be very effective. It works fine, and seems to have helped ease the pain of headaches etc within about 15 to 20 minutes. I do not feel that they are any more effective than other brands, but the shape does make them easier to swallow than many other tablets on the market. Each of these paracetamol have 500mg of the active ingredient in them. It s important not to exceed the maximum dose - and to be aware of other products that are being taken in case they also contain paracetamol.

          Comments

          Login or register to add comments
        • More +
          17.07.2012 17:06
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A fab alternative to branded paracetamol.

          With generic ingredients like paracetamol and ibuprofen there is no sense in paying over the odds for branded products, Boots sell these packets of 16 500g caplets for the bargain price of 45p. You can actually buy paracetamol for less than this (around the 16p mark for dusty, round, old style tablets) but this shape is one which I find easier to swallow and 45p is still far cheaper than some of the big names charge. The tablets come in two blister packs, each containing 8 pop out caplets. I like these strips of caplets and usually have one in every handbag and in my desk drawers because you never know when something will strike and paracetamol will be a blessing! I use paracetamol mainly when I have either a cold (to minimise symptoms and keep temperature down) or in the aftermath of a migraine to deal with the residual headache which I often suffer from. You can also use paracetamol to ease rheumatic pains, joint pains and toothache so it is wise to have some in every first aid kit. A standard adult dose is 1 caplet every two hours (because these are 500g) and a maximum of 3 in any 24 hour period. This strength of caplet is not suitable for children under 12 years of age. I do not find that there is any difference at all between these and the bigger brands and therefore I only ever buy Boots own - they are fantastic value and do exactly the same job as their big name competitors.

          Comments

          Login or register to add comments
        • More +
          15.07.2012 21:30
          Very helpful
          (Rating)
          1 Comment

          Advantages

          Disadvantages

          A great paracetamol at a bargain price

          I'm not the biggest sufferer of headaches fortunately but when I do tend to get them it's normally when I am work under a little stress. I have found over the years that no matter what I take for a headache whether it is the gel capsules which are supposed to be fast acting or just normal capules/tablets which cost about 11p per pack they tend to do the same thing so when I am in need of buying paracetamol I'm more than happy to have the shop's own brand. A few weeks ago on my lunch break I could feel a headache was going to appear and whilst I was in my local Boots I had a browse at their headache selection which is of course quite varied with numerous products. Shunning the ridiculously expensive brands and products I opted for the Boots Paracetamol Caplets which for a pack of 16 cost a very reasonably £0.45p! Boots being a pharmaceuticals company does give me a little comfort that these caplets will work in the hope that these are made with exactly the same ingredients than other leading brands and no doubt probably the same caplets just re-packaged for Boots. The Paracetamol Caplets come in a very inoffensive blue and white slim cardboard box which on the front features the Boots logo, product name as well as a small image of the caplets themselves. On the back there is the dosage information, ingredients list and of course information of warnings which should be adhered to. The back of the box also states what symptoms the caplets can help relieve e.g. headache, rheumatic paints as well as symptoms for colds and flu to name a few. Warnings obviously include to keep out the way of children, don't take more than the stated dose. Now Boots do the Paracetamol Caplets and the Paracetamol Tablets the key difference is the shape, the caplets are rectangular in shape and quite slim whereas the tablets are round. Either way they do the same thing but I opted for the caplets simply as I find them easier to take and they seem to have a smoother shell to them which again makes them easy to swallow. To look at the tablets as said above are rectangular and slim so ideal for me as someone who is not particularly great at taking tablets. The 16 caplets come in foil packs for safety so when you need to a tablet you just break the foil (I run my nail down the foil) and out pops your caplet. Boots dosage for both adults and children over the age of 12 years is 1 caplet taken with water every 4 hours but not to exceed 3 caplets in 24 hours. I have always been used to taking 2 tablets every 4 hours with previous brands but these caplets do contain 500mg of the active ingredient which is of course paracetamol. Fortunately I did read the back of the box just in case and I am quite pleased I did. I never take more than the stated dose as I find that I never need to but I guess as you don't take as many caplets per dose than you end up saving in the long run and your mere £0.45p will definitely go further! As cheap and cheerful as they are they are only worth the money if they actually work. I have to admit that I have absolutely no complaints about these caplets whatsoever. They have come to my aid on quite a few occasions in the past few weeks (I've had a lot of work on!) and I find that they don't take long to work whatsoever. Give them around 10 minutes and suddenly my headache seems like a long distant memory and I am left headache free and able to get on with the job in hand. I think these work just as well as other leading brands and although I have tried the more expensive brands and products I can't see myself buying them again as these do the job perfectly well. Overall, I have no complaints with easy. Easy to take and they work effectively. However, I do only take them for headaches as I don't suffer with anything else so I can't comment on what they are like with other symptoms but for £0.45p I don't think you will break the bank trying. Definitely a paracetamol caplet that should be bought if you want a handy pack at your desk at work, handbag or home as they do really ease the symptoms of a headache. 5 stars from me! ~ Useful Information ~ Brand: Boots Price: £0.45p Size: 16 per pack Availability: Boots stores or on their website

          Comments

          Login or register to add comments
          • More +
            14.07.2012 08:22
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            3/5

            When it comes to Paracetamol, I don't see much point in paying over the odds and I am not at all brand loyal. I picked this pack of paracetamol up a couple of weeks ago now while in Boots. At just 45 pence for 16 caplets, this was one of the cheapest options available which is why I bought it! This paracetamol is from Boot's own range of pain relief and the 500mg caplets are able to relieve the symptoms of a range of illnesses including colds and flu. They can also help minimalise aches and pains such as toothache, headaches, nerve pain and rheumatic pains. They are also suitable for period pains, which is why I bought them. The packaging for these caplets is pretty basic. They come in a small white and blue cardboard box which has the Boots logo, product name and all of the information that you need written on the front. A little picture of what the tablets actually look like is also on the front - this is the same size as the actual tablets themselves, which I think is handy incase people aren't able to swallow tablets this shape/size - there's nothing worse than buying something and then realising you've picked the wrong version up! Inside the box there is a little leaflet which has a range of information on it including precautions, hazards, cautions and doseage information. These tablets are suitable for adults and children aged twelve years and over and you must be over 16 to purchase the tablets. The doseage information is simple to follow and one caplet can be taken with water every 4 hours. No more than three caplets should be taken within a 24 hour time period. I find that the doseage info varies with different brands of paracetamol and I think that one every four hours seems a little low, although it is obviously best to follow the instructions given. I ended up having to take two within around four hours as one wasn't effective enough and I didn't suffer any side effects. The caplets come in foil blister packs - each pack has eight of the 500mg tablets. Getting the tablets out of the packet couldn't be easier. The tablets themselves are rectangular shaped with rounded edges. They're white in colour and they're pretty large in my opinion, however as they're coated in gelatin they're smoothe and easier to swallow as they slide down my throat easily and there's no unpleasant taste at all. I personally am unable to swallow these without a drink but luckily they can be broken in half. These tablets aren't the most fast acting pain relief and I was in agony with period pains for around two hours after taking one of the tablets and I had to have another one. Again, this didn't kick in very quickly and I ended up going to sleep. When I woke up around an hour later the pain had completely gone, although it did return within around six hours, so it is hard not to exceed the 3 a day doseage guidelines. I don't think that I'd purchase these again for severe period pains but for very minor aches and pains such as minor joint pain, they do the job and kick in within 20 minutes or so.

            Comments

            Login or register to add comments
          • More +
            16.04.2012 13:54
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Supermarkets are cheaper!

            I've had a dodgy lump on my jaw line for a couple of months now. I wasn't experiencing any discomfort for the first few weeks, but just recently it's been playing up when eating a big meal. Going around town last week, the aching pain turned up out of the blue, I hadn't eaten something which normally triggers it. I didn't have any painkillers on me, but I needed some if I was to carry on shopping, so I quickly went into the nearest place to buy some paracetamol which happened to be Boots. ---- Information ---- The dosage is the same for most other paracetamols, for anyone 12 years or over take 1 or 2 tablets every 4 hours, but not more than 8 in a 24 hour period. If you still need to take them after 3 days it's recommended you go and see your GP. The cost is very good at just 45p for 16 caplets. They are, obviously, only available from Boots stores. ----- My experience ----- The packaging is very basic for these Boots paracetamol caplets, but for the price who could moan? It's a blue and white cardboard box, it has the dosage information and warnings on the back. Inside there are two foil backed trays containing 8 caplets each. There is also an information booklet enclosed, going into more detail about warnings, dosage etc. The caplets are very easy to get out of the foil backed trays, simply squeeze it out and the foil will rip and voila, it's out! The caplets are quite small and oval in shape. I prefer this shape as the rounded ends make it easier to fall down my throat. My nan can't swallow very well and she has to cut these in half to get them down, they are so small anyway, but she has a huge phobia of choking on them. I think most people would find them easy to swallow. After I have taken 2 tablets they take about 15 minutes to take effect and ease the pain I am experiencing. They stay effect for about 4 hours, which makes them perfect when you look at the recommended dosage. Once the pain starts to return I know I am over the dosage limit and don't have to worry about taking more. Apart from my lump on my jaw line, I've also used these to ease my toothache, my dentist rearranged her holiday which meant rearranging my filling and I've been suffering quite bad. I've been using these Boots paracetamol caplets, but also teaming them up with ibuprofen as it's the only way I can handle the pain. Working together, both are very effective, it just gets confusing about what tablet you took at what time! I'd definitely recommend these caplets, but they seem to do the thing as supermarkets own brands, and as they are cheaper I will continue to buy them instead of these Boots caplets.

            Comments

            Login or register to add comments
          • More +
            31.03.2012 21:45
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            I'll keep on buying these

            Whenever I am suffering from a headache or mild aches and pains I reach for Paracetamol caplets. The ones we have in the house at the minute are Boot's own brand, and are in the caplet form which I personally find easier to swallow, though we also have other brands from supermarkets. We tend to buy both Paracetamol and Ibuprofen, as I personally find that depending on what sort of pain it is I am suffering from, one is usually better working than the other. Most recently I had a toothache and I took two of these but the pain wouldn't shift. My dentist (and G P) told me because my gums were inflamed that Ibuprofen would work better at targeting the pain. The box we have from Boots cost only 45p and they come in a blister pack. They are unsuitable for children under the ages of 12 years old but fine for adults so long as the instructions are followed correctly. These Paracetamol are no better and no worse than the supermarket's own brand I also buy. The only reason we have these in the house is that Boots was nearer than any supermarket and I needed painkillers in a hurry. Each caplet contains 500mg and they are to be used primarily for the relief of fever and aches and pains. They usually hit the spot for me if I have a niggly headache but if I am feeling really bad then I find I need something stronger and these don't really make any difference at all. I swallow two tablets with water, as the box directs and wait for it to ease my pain. My other half swears by these and reckons they actually work better than Tesco's own brand but personally I cannot agree, as I don't think they are any different at all - after all, how can they be? They contain exactly the same ingredients, as I keep telling her. It's important not take more take the tablets any more frequently than every 4 hours and definitely no more than 8 in any 24 hour period. I personally find them best for headache, muscular andback pain and the onset of flu like symptoms. On their own, I can vouch for the fact that they did nothing for my toothache. Overall, I am pretty pleasedwith the medication and would buy them again. They are just Paracetamol and they do a decent enough job but no good for me personally if I am in a lot of pain.

            Comments

            Login or register to add comments
          • More +
            24.03.2012 21:03
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Great for all those aches and pains

            I've nearly always purchased my paracetamols from Boots as they're a brand I know and trust. The paracetamols come in small handsized blue and white packet, and currently cost 45 pence for a packet of 16 500mg caplets. They are suitable for most people over the age of 12- providing you aren't allergic to them. These tablets are ideal for banishing headaches, rheumatic pains, neuralgia, colds and flus and other general aches and pains you may be suffering from. As they are quite a strong dosage of paracetamol, the packet advises that you only take one every four hours with water-up to a maximum of 3 in a 24 hour period. You're advised only to take these for a maximum of 3 days before consulting a doctor. The caplets are not meant to be taken with any other pain relief product. Personally I think these paracetamol are one of the best paracetamols on the market. I find that they target pain quite a lot faster than others I've used in the past (perhaps due to the strong dosage). I normally find myself taking more than the specified dosage in any one period-but not with these.

            Comments

            Login or register to add comments
          • More +
            19.02.2012 19:09

            Advantages

            Disadvantages

            Great value painkillers

            I use these on a regular basis as there is a Boots store close to my work place. These caplets come in a packet of sixteen and they are presented in a blue cardboard box. The caplets come in foil packaging, you just push them through from the other side. The packaging is pretty simple really and on the reverse of the pack is all the dosage instructions. The caplets are easy to swallow. They are an oval shape and white in colour. They are a little powdery so don't be alarmed if you end up with a load of white powder on your fingers after handling them - this is normal! The caplets go down well with a glass of water and you don't really feel them sliding down your throat. I would say that they take around fifteen to twenty minutes to kick in. I find that they work pretty quickly for mild to moderate pain, i.e headaches and backache. However for severe pain, such as period pain and toothache, they may take a while longer to kick in. Stick with them though as once they have kicked in they take the pain away for a decent length of time, allowing you to carry on with your day. They are great for a wide range of different aches and pains and they are completely safe to use if taken as directed. These caplets are great value. They work just as well as higher priced painkillers and sixteen caplets is enough to last you a while, depending on the amount of pain you have of course. Great value painkillers from Boots. Expect to pay around 30p per box.

            Comments

            Login or register to add comments
          • More +
            19.02.2012 00:35
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            An effective paracetamol from Boots

            Paracetamol tablets don't vary much for me, the cheapest Asda tablet is as effective as overinflated Anadin when I take them for my headaches.  I usually buy Boots Paracetamol Caplets because I stock the medicine cabinet up while I'm shopping for work supplies in Boots, you can only buy two boxes of 16 caplets (total of 32) in one transaction because of overdose risk and the price fluctuates between 39p and 47p.  They have a strength of 500mg and work effectively on mild pain such as tension headaches, mild period pain and toothache, they also bring down a fever.  As I work for myself as a beauty therapist I sometimes can't afford to be ill so take cocktails of pills to keep myself well at the slightest hint of a cold, I am now pregnant and only use paracetamol in small infrequent doses. As long as you take these caplets early enough they work quickly but if you leave it until you are in more severe pain you might find they are not strong enough to help.  I first started buying these more expensive caplets when my husband had tonsillitis as he couldn't swallow the round tablets, these are easy to swallow with water and the slim shape is a much better design. They can be cut in half if you have trouble swallowing tablets, my husband cuts his now as they slice so easily and he finds it easier to take the smaller pieces.  I am not so loyal to these that they are the only paracetamol I buy but these are my main brand as they work well, cost very little and are in a convenient format.  5 Dooyoo Stars. 

            Comments

            Login or register to add comments
          • More +
            16.02.2012 20:12
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            A painkiller I can rely on

            I always used to take an own brand painkiller, one with the same ingredients as Anadin Extra but since becoming pregnant I have had to resort to just paracetamol if I need a painkiller as I'm not allowed aspirin. I recently popped into my local Boots chemist to collect a prescription and picked up a box of their paracetamol caplets. Since I've been pregnant I have found it very difficult to take tablets, I just cant get them down. I decided to try these after my friend told me they are quite small and also a nice oval shape, round tablets are something else I'm struggling with right now. The caplets are sold in a small blue and white box with the Boots logo at the top and Paracetamol Caplets written in large letters underneath. The customer is also informed that each caplet contains 500mg of Paracetamol. The front of the box also says that these caplets can help with the relief of migraine, headaches, period pain, neuralgia, toothache, sore throat, fever and the symptoms of colds and flu. Inside the box there is an information leaflet that gives all the details about dosage, ingredients and some warnings, these are given in some detail and Boots do advise reading this before taking the caplets. Boots Paracetamol Caplets cost just 45p for a box of 16. The dosage for these is Adults and children over 12, 1-2 tablets up to 4 times a day but no more than 8 in any 24 hour period. Children 6-11 years half to 1 caplet up to 4 times a day but no more than 4 in 24 hours. Inside the box the 16 caplets are in foil strips and I was pleased to see that the little white oval tablets are indeed nice and small. They have a little break line across the middle of them so if you do need to use just a half of a caplet they should break easily. I only ever take painkillers if I absolutely need to and since I have been pregnant I have tried to not take them at all but I do have a back problem and sometimes rest and heat just don't relieve it and I have to resort to a painkiller. On these occasions I have had no problems swallowing these, they don't start to melt in my mouth before I've got them down which is a relief. The shape and size means they are easy to take with just a small amount of liquid which is ideal as it makes them quick and easy to take if I'm at work. I find these can take anything from 10 to 20 minuets before they start to kick in, this depends on how bad the pain is and how long I've left it before I've given in and taken them. They do a good job of relieving my back pain and that relief lasts for 4-5 hours, once again depending on how bad the symptoms were to start with. I would certainly recommend Boots Paracetamol Caplets, the shape makes them so quick and easy to swallow and they kick in and start to work quite quickly. Of course if you are unsure about your symptoms or worried about taking these you should consult your doctor but for me personally they have been great, if I absolutely have to take a painkiller I know these will work.

            Comments

            Login or register to add comments